# SDR ASOA2012091202195

- Difficulty date: August 30, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,333 hours, 22,117 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 409.128 TO 559.16  CORRODED.   REMOVED CORROSION IAW SRM 51-21-06, MAX MATERIAL REMOVED AT LOCATION R3, FIG 101, .012 DEEP. MATERIAL REMOVED WITHIN LIMITS OF SRM 53-21-49.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11-000-802.
